Unicyclic and bicyclic graphs having minimum degree distance

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalDiscrete Applied Mathematics
Volume156
Issue number1
Pages (from-to)125-130
Number of pages6
ISSN0166-218X
DOIs
Publication statusPublished - 1 Jan 2008
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Cite this

@article{32de0af041f74bd2b4f547f1c228e0ee,
title = "Unicyclic and bicyclic graphs having minimum degree distance",
author = "Tomescu, {Alexandru Ioan}",
year = "2008",
month = "1",
day = "1",
doi = "10.1016/j.dam.2007.09.010",
language = "English",
volume = "156",
pages = "125--130",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier Scientific Publ. Co",
number = "1",

}

Unicyclic and bicyclic graphs having minimum degree distance. / Tomescu, Alexandru Ioan.

In: Discrete Applied Mathematics, Vol. 156, No. 1, 01.01.2008, p. 125-130.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Unicyclic and bicyclic graphs having minimum degree distance

AU - Tomescu, Alexandru Ioan

PY - 2008/1/1

Y1 - 2008/1/1

U2 - 10.1016/j.dam.2007.09.010

DO - 10.1016/j.dam.2007.09.010

M3 - Article

VL - 156

SP - 125

EP - 130

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 1

ER -